# SDR HALA2021090900110

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 41,296 hours, 6,374 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Inoperative
- Location: Nr 2 Hf Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - UNABLE TO TUNE OR SELCAL CHECK HF#2 // REMOVED AND REPLACED HF2 COUPLER PER AMM 23-11-36. OPS CHECK GOOD. HF TUNNING WORKIS NORMAL. OK FOR SVC. COUPLER, ANTENN OFF  P/N 43-2311-9-0001 S/N 03440 ON P/N 43-2311-9-0001 S/N 0336
